# SDR SCNA95220

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), THE WEB AT BS 950B, LBL 10 WAS FOUND TO HAVE LEVEL 1 CORROSION.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIRS IAW B727 SRM 51-40-03 AND SRM 53-10-01.
